# SDR 08FDEA04753

- Difficulty date: November 5, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6529548
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DITCHING PAN ANGLE, JUST OTBD OF AIRSTAIR DOOR, LEFT SIDE IS CRACKED AT ALL   FASTENER HOLES.  REPLACED ANGLE REF DWR 65-29548.  THIS IS CLASSIFIED AS A MINOR REPAIR.
